Help again please - Ectopics , PACs and dizziness

Hi everyone,

I have constant Ectopics and frequent PACs., and generally speaking I havnt felt well for ages.  I went to the doc last week as I have been feeling nauseous and dizzy/lightheaded most of the time. He did the Eplyey manoeuvre for one side of my head as he thinks I have a postural thing going on.  When I got home I had a very severe dizzy spell, rang the surgery and have been prescribed prochlerperazine 3 times a day to combat all this.  I see him again on Wednesday.  It makes me drowsy but just about able to function  what I am beginning to wonder if actually it is my heart.  I have just completed a 7 day monitor and and am due to see a consultant mid June.  I don't have AF as far as I know but this seems to be the most helpful forum.  If anyone one can suggest a more appropriate one I would be grateful to know.  I should add I have a leaky pulmonary valve .

Thanks in anticipation


6 Replies

  • Hi Stephanitee

    You said you had a 7 day halter, but did the doctor not give you an ECG?, if you are having frequent ectopics I would have thought it may have been his first move, to see what is going on.

    Dizziness and tiredness can certainly be associated with heart rhythm problems, but of course none of us are medics so we can't diganose you.

    I'd be tempted to ask your GP for an ECG and see what he says.

    Be well


  • Hi, the monitor was asked for by my cardiologist because of the Ectopics and other stuff that is associated with my valve problem. Presumably the GP thought to leave it until the results come through, (and I had the monitor on when I went to the surgery )whenever that mightbe although they said at the monitor place they would let me know if any thing needed looking at urgently.

    Thanks for you reply


  • Did your GP rule out a viral inner ear infection?  Your symptoms sound like mine when I had viral labyrinthitis - which subsided after a week or so but returned in weakened form a few times over the following months.  The drugs you mention tend to make you spaced out but are supposed to stop the nausea.

    My heart was all over the place too, because I was so worried.  If you have doubts, see your GP again, armed with questions and your concerns.

    Best wishes

  • No he didn't.  However there does appear to be a virus going around the village which is taking a long time for people to get over, but I havnt tracked down a casualty to quiz them on their symptoms. Sometimes I feel a bit better but mostly I just want to sleep and see nobody!  Thanks for your reply.

  • If it is viral, and sounds likely, this may well increase the intensity of the PACs & eptopics.  Only thing to do is rest, drink plenty, hope you fell better soon,

  • Thank you. I can't stop sleeping!!! So I am doing plenty of that. And as you say drinking plenty.

You may also like...